MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-N-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt at medtronic¿s quality laboratory, visual analysis showed the valve was received loaded in the capsule of the suspect complaint delivery catheter system (dcs).The valve did not appear misloaded as both valve paddles were in the spindle pockets.Visual inspection showed the dcs was received with the end cap/screw gear snap fit connected and the tip-retrieval mechanism appeared intact.There was no damage observed to the spindle hub.The deployment knob was separated; the two tabs were detached from the deployment knob.On attempted retraction of the capsule via the rotation of the inner slide assembly, the valve deployed as expected.Additionally, one static fluoroscopic image of the load inspection was submitted to medtronic for review; however, results were deemed inconclusive whether the load was adequate.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.In this event, the valve was recaptured twice, which is typically due to suboptimal positioning of the valve.Recapture is a design feature to allow re-positioning of the valve.Without additional information, an assignable root cause leading to the presumed suboptimal positioning could not be determined.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.The subject dcs was returned and evaluated.The two tabs were detached from the deployment knob, but upon attempted retraction of the capsule via the rotation of the inner slide assembly, the valve deployed as expected.Overall, the device evaluation confirmed the reported actuator separation, but also confirmed the capsule can still be deployed and/or recaptured via the inner assembly and trigger.An actuator separation can prevent loading, deployment, or recapture through normal use, and can be related to procedural, anatomical and/or device factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, during the second recapture of the valve, the delivery handle separated and could not be recaptured any further.The valve was pulled to the ascending aorta and the handle still was not able to recapture the valve.The handle was pushed together and the valve was able to be recaptured and removed from the patient.The valve and delivery catheter system (dcs) will be returned to medtronic and a new valve was loaded onto a new dcs.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22340618
Report Number2025587-2025-04570
Device Sequence Number15718433
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008499351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age79 YR
Patient SexMale